# SDR AALA202111221121

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A300*
- Aircraft serial: 4843
- Aircraft time: 31,335 hours, 12,592 cycles
- System (JASC): 2540 · Lavatories
- Part: Latch
- Condition: Stuck
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR STUCK. RELEASED DOOR LATCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
